Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

High blood pressure, hypothyroidism, lupus, sinus tachycardia and Lyme's disease. Symptoms of dizziness, weakness, leg discoloration. Advice?

I have been dx with high blood pressure, high cholesterol , hypothyroid , lupus ,most recent lymes disease. As of April I have been experiencing lightheaded, dizziness arm,leg weakness (feeling like rubber bands then become very heavy and arms and hand turn pale then very dark blue). My whole body becomes pale. This is a daily occupancy that last for hours. I ve been to ENT, found no problem. Also went to cardiologist who has said that there was a small trace of sinus tachycardia . He did not say what to do or to come back for a visit. Can you help me out? Also have raynauds.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for your concerns. In terms of cardiovascular involvement with Lyme's, the cardinal manifestation is heart block at varying degrees, and this can easily be excluded with a resting EKG. Now, one of the complications of late Lyme's is neuropathy, and some of your symptoms are suspicious; my best advise would be to see a neurologist to see if he believes that there is evidence of a neuropathy. If he does not, then an alternative explanation for your symptoms should be sought.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 25 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor